# SDR SWAA2021050662638

- Difficulty date: April 9, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF STA 727I TO 767; BL 0; WL 155 UPPER SURFACE HAS CORROSION ALONG EDGES. / REPLACED AFT CARGO COMPT. FLOOR PANEL 140BF. VERIFIED MATERIAL AS 2024 T3 .071 FABRICATED REPLACEMENT PANEL IAW AMM 25-52-01. TREATED BACK OF PANEL IAW AMM 51-21-41. PRIMED BACK OF PANEL IAW AMM 51-21-72.
